MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO L90-R; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL

SONOVA AG PHONAK AUDEO L90-R; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Model Number 0500889P5
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Sonova received a complaint involving phonak l90-r used by a 6-year old child.While at school using the hearing aid under regularly, he complained that the device was becoming hot and his teacher removed it from his ear.The device then stopped functioning entirely.Fortunately, no injury occurred, but the incident was concerning due to the overheating occurring directly in a child's ear.

Brand Name
PHONAK AUDEO L90-R
Common Device Name
HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key23901375
Report Number3008848788-2025-00024
Device Sequence Number5029551
Product Code OSM
UDI-Device Identifier07613389477832
UDI-Public(01)07613389477832
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
Report Date (Section F) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0500889P5
Distributor Facility Aware Date12/05/2025
Device Age14 MO
Date Report to Manufacturer12/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient SexUnknown